Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 481 to 540 of 1762

481
Cryptanalysis of the GGH cryptosystem

Lee, M.S.; Hahn, Sang-Geunresearcher, MATHEMATICS IN COMPUTER SCIENCE, v.3, no.2, pp.201 - 208, 2010

482
Cumulative cohort design for dose-finding

Ivanova, Anastasia; Flournoy, Nancy; Chung, Yeonseungresearcher, JOURNAL OF STATISTICAL PLANNING AND INFERENCE, v.137, no.7, pp.2316 - 2327, 2007-07

483
Curvatures of the quadratic rational Bezier curves

Kim, Hong Ohresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.36, no.9, pp.71 - 83, 1998

484
Cutting convex curves

Holmsen, Andreasresearcher; Kincses, Janos; Eoldan-Pensado, Edgardo, EUROPEAN JOURNAL OF COMBINATORICS, v.58, pp.34 - 37, 2016-11

485
Cyclic Division Algebras with Non-norm Elements

Li, Chengju; Yue, Qin; Bae, Sunghanresearcher, ALGEBRA COLLOQUIUM, v.21, no.2, pp.275 - 283, 2014-06

486
Cyclic renewal systems

Hong, S; Shin, Sujinresearcher, THEORETICAL COMPUTER SCIENCE, v.410, no.27-29, pp.2675 - 2684, 2009-06

487
Cyclotomic units and Stickelberger ideals of global function fields

Ahn, J; Bae, Sung-Hanresearcher; Jung, H, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.355, no.5, pp.1803 - 1818, 2003

488
CYCLOTOMIC UNITS IN FUNCTION FIELDS

Bae, Sung-Hanresearcher; Yin, Linsheng, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.137, no.2, pp.401 - 408, 2009

489
CYCLOTOMIC UNITS IN ZP-EXTENSIONS

KIM, JM; Bae, Sung-Hanresearcher; LEE, IS, ISRAEL JOURNAL OF MATHEMATICS, v.75, no.2-3, pp.161 - 165, 1991

490
Decay rate approximation of queue in packet switched networks

Hwang, Gang Ukresearcher; Kim, YC; Choi, BD, ELECTRONICS LETTERS, v.37, no.13, pp.864 - 865, 2001-06

491
Deciding whether there are infinitely many prime graphs with forbidden induced subgraphs

Brignall, Robert; Choi, Hojin; Jeong, Jisu; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.257, pp.60 - 66, 2019-03

492
Decomposition of places in dihedral and cyclic quintic trinomial extensions of global fields

Im, Bo-Haeresearcher; Lee, Yoonjin, MANUSCRIPTA MATHEMATICA, v.137, no.1-2, pp.107 - 127, 2012-01

493
Decomposition theorems and fine estimates for electrical fields in the presence of closely located circular inclusions

Ammari, Habib; (Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher; Zribi, Habib, JOURNAL OF DIFFERENTIAL EQUATIONS, v.247, no.11, pp.2897 - 2912, 2009-12

494
Deep learning application to time-series prediction of daily chlorophyll-a concentration

Cho, HyungMin; Choi, U-Jinresearcher; Park, Heekyungresearcher, WIT Transactions on Ecology and the Environment, v.215, pp.157 - 163, 2018-10

495
Defective Colouring of Graphs Excluding A Subgraph or Minor

De Mendez, Patrice Ossona; Oum, Sang-Ilresearcher; Wood, David R., COMBINATORICA, v.39, no.2, pp.377 - 410, 2019-04

496
Deformation of a generically finite map to a hypersurface embedding

Catanese, Fabrizio; Lee, Yongnamresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.175 - 188, 2019-05

497
Deformation of integral coisotropic submanifolds in symplectic manifolds

Ruan, Wei Dongresearcher, JOURNAL OF SYMPLECTIC GEOMETRY , v.3, no.2, pp.161 - 169, 2005-01

498
Deformations of convex real projective manifolds and orbifolds

Choi, Suhyoungresearcher; Lee, Gye-Seon; Marguis, Ludovic, Advanced Lectures in Mathematics, v.40, pp.263 - 310, 2018-10

499
Deformations of product-quotient surfaces and reconstruction of Todorov surfaces via Q-Gorenstein smoothing

Lee, Yongnamresearcher; Polizzi, Francesco, Advanced Studies in Pure Mathematics, v.65, pp.159 - 185, 2015-08

500
Degeneration of Kahler-Einstein manifolds I: The normal crossing case

Ruan, Wei Dongresearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.6, no.2, pp.301 - 313, 2004-04

501
Degeneration of Kahler-Einstein manifolds II: the Toroidal case

Ruan, Wei Dongresearcher, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.14, no.1, pp.1 - 24, 2006-01

502
Degree reduction of Bezier curves and filter banks

Kim, Hong Ohresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.31, no.10, pp.23 - 30, 1996

503
DEGREE REDUCTION OF BEZIER CURVES AND ITS ERROR ANALYSIS

PARK, YB; Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.36, pp.413 - 4, 1995-04

504
Degree reduction of Bezier curves by L(1)-approximation with endpoint interpolation

Kim, Hong-Ohresearcher; Moon, SY, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.33, no.5, pp.67 - 77, 1997

505
Degree three invariants for semisimple groups of types B, C, and D

Baek, Sanghoonresearcher, ADVANCES IN MATHEMATICS, v.351, pp.195 - 235, 2019-07

506
Dehn surgery and A-polynomial for knots

Kim, Jin-Hongresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.43, no.3, pp.519 - 529, 2006-08

507
DELAUNAY TYPE DOMAINS FOR AN OVERDETERMINED ELLIPTIC PROBLEM IN S-n x R AND H-n x R

Morabito, Filipporesearcher; Sicbaldi, Pieralberto, ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v.22, no.1, pp.1 - 28, 2016-01

508
Delay analysis and optimality of the renewal access protocol

Kim, Yunbae; Hwang, Gangukresearcher, ANNALS OF OPERATIONS RESEARCH, v.252, no.1, pp.41 - 62, 2017-05

509
Delay Analysis of OFDMA-Aloha

Mutairi, Abdulmohsen; Roy, Sumit; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.12, no.1, pp.89 - 99, 2013-01

510
Delocalization and limiting spectral distribution of Erdos-Renyi graphs with constant expected degree

Jung, Paulresearcher; Lee, Jaehun, ELECTRONIC COMMUNICATIONS IN PROBABILITY, v.23, 2018-12

511
Delta perturbation of a moment functional

D.H. Kim; Kwon, Kil Hyunresearcher; S.B. Park, APPLICABLE ANALYSIS, v.74, no.3-4, pp.463 - 477, 2000-01

512
Denoising Monte Carlo sensitivity estimates

Kang, Wanmoresearcher; Kim, Kyoung-Kukresearcher; Shin, Hayongresearcher, OPERATIONS RESEARCH LETTERS, v.40, no.3, pp.195 - 202, 2012-05

513
Derivatives of Blaschke products

Kim, Hong Ohresearcher, PACIFIC JOUR. MATH, v.114, no.0, pp.175 - 190, 1984-01

514
DESIGN AND ANALYSIS OF AN ADAPTIVE GUARD CHANNEL BASED CAC SCHEME IN A 3G-WLAN INTEGRATED NETWORK

Park, Jae-Man; Hwang, Gang-Ukresearcher; Jung, Boo-Geum, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.6, no.3, pp.621 - 639, 2010-08

515
Design and Analysis of Medium Access Protocol: Throughput and Short-Term Fairness Perspective

Kim, Yunbae; Hwang, Gang-Ukresearcher, IEEE-ACM TRANSACTIONS ON NETWORKING, v.23, no.3, pp.959 - 972, 2015-06

516
Design and Analysis of Optimal Random Access Policies in Cognitive Radio Networks

Hwang, Gang Ukresearcher; Roy, Sumit, IEEE TRANSACTIONS ON COMMUNICATIONS, v.60, no.1, pp.121 - 131, 2012-01

517
Design of a fair scheduler exploiting multiuser diversity with feedback information reduction

Hwang, Gang Ukresearcher; Ishizaki, F, IEEE COMMUNICATIONS LETTERS, v.12, no.2, pp.124 - 126, 2008-02

518
Detection of surface breaking cracks in two dimensions

Kang, HB; Lim, Mikyoungresearcher; Nakamura, G, INVERSE PROBLEMS, v.19, no.4, pp.909 - 918, 2003-08

519
Determinant formulas for class numbers in function fields

Jung, HY; Bae, Sung-Hanresearcher; Ahn, JY, MATHEMATICS OF COMPUTATION, v.74, no.250, pp.953 - 965, 2005

520
Development of an item selection method for test-construction by using a relationship structure among abilities

Kim, Sung-Horesearcher; Jeong, Mi Sook; Kim, Jung Ran, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.8, no.1, pp.193 - 207, 2001-04

521
Development of singularities for a single quasi-linear equation

K. H. KWONIresearcher; S. H. YOO; D. KIM, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.1, pp.1 - 12, 1991-06

522
DGA-Structure on Additive Higher Chow Groups

Krishna, Amalendu; Park, Jinhyunresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.1, pp.1 - 54, 2015

523
Diagonalizability and symmetrizability of Sobolev-type bilinear forms: A combinatorial approach

Kim, H. K.; Kwon, Kil Hyunresearcher; Littlejohn, L. L.; Yoon, G. J., LINEAR ALGEBRA AND ITS APPLICATIONS, v.460, pp.111 - 124, 2014-11

524
Differential equations and Sobolev orthogonality

Jung, IH; Kwon, Kil Hyunresearcher; Lee, DW; Littlejohn, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.65, no.1-3, pp.173 - 180, 1995-12

525
Differential equations having orthogonal polynomial solutions

Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.80, no.1, pp.1 - 16, 1997-04

526
Differential equations of infinite order for Sobolev-type orthogonal polynomials

Jung, IH; Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.277 - 293, 1997-02

527
DIFFUSION OF BIOLOGICAL ORGANISMS: FICKIAN AND FOKKER-PLANCK TYPE DIFFUSIONS

Choi, Beomjun; Kim, Yong-Jungresearcher, SIAM JOURNAL ON APPLIED MATHEMATICS, v.79, no.4, pp.1501 - 1527, 2019-09

528
Diffusive and inviscid traveling waves of the Fisher equation and nonuniqueness of wave speed

Hilhorst, Danielle; Kim, Yong-Jungresearcher, APPLIED MATHEMATICS LETTERS, v.60, pp.28 - 35, 2016-10

529
Diffusive N-waves and metastability in the burgers equation

Kim, Yong Jungresearcher; Tzavaras, AE, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.33, no.3, pp.607 - 633, 2001-10

530
DIRICHLET PROBLEM ON THE UPPER HALF PLANE - A HEURISTIC ARGUMENT

Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.2, pp.327 - 329, 1994-04

531
Discontinuous Bubble Immersed Finite Element Method for Poisson-Boltzmann Equation

Kwon, In; Kwak, Do Y.researcher, COMMUNICATIONS IN COMPUTATIONAL PHYSICS, v.25, no.3, pp.928 - 946, 2019-03

532
Discontinuous bubble scheme for elliptic problems with jumps in the solution

Chang, Kwang S.; Kwak, Do Youngresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.200, no.5-8, pp.494 - 508, 2011

533
DISCONTINUOUS NONLINEARITY AND FINITE TIME EXTINCTION

Chung, Jaywan; Kim, Yong-Jungresearcher; Kwon, Ohsang; Pan, Xingbin, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.52, no.1, pp.894 - 926, 2020-02

534
Discrete classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Lee, DW; Park, SB; Yoo, BH, JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, v.4, no.2, pp.145 - 162, 1998

535
Discrete Sobolev orthogonal polunomials and scond order difference equations

H. S. JUNG; K. H. KWONresearcher; D. W. LEE, 대한수학회지, v.36, no.2, pp.381 - 402, 1999-06

536
Discrete-continuous symmetrized Sobolev inner products

Bueno, MI; Kwon, Kil Hyunresearcher; Marcellan, F, ACTA APPLICANDAE MATHEMATICAE, v.82, no.3, pp.309 - 331, 2004-07

537
Disk-homogeneous Riemannian manifolds

이성연researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.36, no.2, pp.395 - 402, 1999

538
Dispersal towards food: the singular limit of an Allen-Cahn equation

Hilhorst, Danielle; Kim, Yong-Jungresearcher; Kwon, Dohyun; Thanh Nam Nguyen, JOURNAL OF MATHEMATICAL BIOLOGY, v.76, no.3, pp.531 - 565, 2018-02

539
Distance-Based Inter-Cell Interference Coordination in Small Cell Networks: Stochastic Geometry Modeling and Analysis

Yoon, Jonghun; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.17, no.6, pp.4089 - 4103, 2018-06

540
Distribution of Discrete Time Delta-Hedging Error via a Recursive Relation

Park, Minseok; Lee, Kyungsub; Choe, Geon Horesearcher, EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, v.6, no.3, pp.314 - 336, 2016-08

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0